# SDR ABXA020364

- Difficulty date: December 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 54,367 hours, 24,960 cycles
- Engine: Pwa JT3D3
- System (JASC): 2760 · Drag Control System
- Part: Link
- Part number: 3644322507
- Condition: Broken
- Location: Spoiler Act
- Component: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING INBOARD SPOILER WOULD NOT DEPLOY.  REMOVED AND REPLACED BROKEN ACTUATOR CRANK LINKS IN THE INBOARD AND OUTBOARD POSITIONS FOR THE RT INBOARD SPOILER PANEL IAW MM.  OPS CHECKED GOOD.
